# SDR UPS99829246

- Difficulty date: March 24, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N805UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46117
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Fitting
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-C/CK, MAIN CARGO DOOR FITTING IS CRACKED VERIFY B-1 NDT.  REMOVED AND REPLACED FITTING IAW UPS DC8 SRM 51-1-21 AND SRM 51-1-24.
